Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 8, NWS State College, PA

March 7, 2011Dauphin County, Pennsylvania

NWS State College, PA issued this river flood warning at Mar 7, 2011, 11:49 AM EST for Dauphin County, Pennsylvania. It took effect at Mar 7, 2011, 5:54 PM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 11:49 AM EST (16:49 UTC)
In effect from
Mar 7, 2011, 5:54 PM EST
Expired
Mar 8, 2011, 10:52 AM EST
In force
17 hr
Issued by
NWS State College, PA
Flood severity
Minor

County Dauphin County, PA

The radar

The State College radar (KCCX), 118 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WGUS41 KCTP 071649
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1149 AM EST MON MAR 7 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  SWATARA CREEK AT MIDDLETOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING.

&&

PAC043-080449-
/O.NEW.KCTP.FL.W.0008.110307T2254Z-110308T0640Z/
/MIDP1.1.ER.110307T2254Z.110308T0000Z.110308T0040Z.NO/
1149 AM EST MON MAR 7 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SWATARA CREEK AT MIDDLETOWN
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7 AM MONDAY THE STAGE WAS ESTIMATED AT 10.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR THE 11 FOOT FLOOD STAGE THIS EVENING AND 
  RECEDE OVERNIGHT.
* AT 11.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET
  BRIDGE.

$$

CR/PJ
4 follow-up statements
416 
WGUS81 KCTP 071842
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
142 PM EST MON MAR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK AT HARPER TAVERN
  SWATARA CREEK NEAR HERSHEY
  SWATARA CREEK AT MIDDLETOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS EVENING.

&&

PAC043-075-107-080622-
/O.EXT.KCTP.FL.W.0006.000000T0000Z-110308T0622Z/
/HTVP1.1.ER.110307T0358Z.110307T1515Z.110308T0022Z.NO/
142 PM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT HARPER TAVERN.
* AT 1 PM MONDAY THE STAGE WAS 10.6 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK CRESTED AT 10.66 FEET AT 1015 AM AND WILL FALL 
  BELOW FLOOD STAGE THIS EVENING.
* AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES.

$$

PAC043-075-080400-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-110308T0400Z/
/HERP1.1.ER.110307T1130Z.110307T1816Z.110307T2200Z.NO/
142 PM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK NEAR HERSHEY.
* AT 1 PM MONDAY THE STAGE WAS 7.3 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR 7.5 FEET THIS AFTERNOON AND
  FALL BELOW FLOOD STAGE THIS EVENING.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.  
  SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.

$$

PAC043-080640-
/O.CON.KCTP.FL.W.0008.110307T2254Z-110308T0640Z/
/MIDP1.1.ER.110307T2254Z.110308T0000Z.110308T0040Z.NO/
142 PM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT MIDDLETOWN.
* FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7 AM MONDAY THE STAGE WAS 10.0 FEET AND RISING.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK WILL CREST NEAR THE 11.O FOOT FLOOD STAGE THIS EVENING
  AND RECEDE OVERNIGHT.
* AT 11.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET
  BRIDGE.

$$

CR
325 
WGUS81 KCTP 080328
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1028 PM EST MON MAR 7 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK AT HARPER TAVERN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK NEAR HERSHEY
  SWATARA CREEK AT MIDDLETOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED {**** ENTER GENERIC TIMING 
FOR NEXT ISSUANCE OF THIS PRODUCT.  I.E. "LATE THIS EVENING"*****}

&&

PAC043-075-107-080358-
/O.CAN.KCTP.FL.W.0006.000000T0000Z-110308T0622Z/
/HTVP1.1.ER.110307T0358Z.110307T1515Z.110308T0151Z.NO/
1028 PM EST MON MAR 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SWATARA CREEK AT HARPER TAVERN.
* AT 10 PM MONDAY THE STAGE WAS 8.5 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 9 PM MONDAY.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 3.2 FEET BY WEDNESDAY EVENING.
* AT 9.0 FEET...SEVERAL DRIVEWAYS AND OTHER MINOR ROADWAYS ARE 
  AFFECTED.  WATER BEGINS TO ENTER SOME BASEMENTS.

$$

PAC043-075-081520-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-110308T1520Z/
/HERP1.1.ER.110307T1130Z.110308T0030Z.110308T0920Z.NO/
1028 PM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK NEAR HERSHEY.
* AT 10 PM MONDAY THE STAGE WAS 7.4 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY 
  TOMORROW MORNING.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.  
  SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.

$$

PAC043-081528-
/O.EXT.KCTP.FL.W.0008.000000T0000Z-000000T0000Z/
/MIDP1.1.ER.000000T0000Z.110308T0600Z.000000T0000Z.NO/
1028 PM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT MIDDLETOWN.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* AT 11.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET
  BRIDGE.

$$
275 
WGUS81 KCTP 080826
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
326 AM EST TUE MAR 8 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK NEAR HERSHEY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK AT MIDDLETOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING.

&&

PAC043-075-080856-
/O.CAN.KCTP.FL.W.0007.000000T0000Z-110308T1520Z/
/HERP1.1.ER.110307T1130Z.110308T0030Z.110308T0655Z.NO/
326 AM EST TUE MAR 8 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SWATARA CREEK NEAR HERSHEY.
* AT 3 AM TUESDAY THE STAGE WAS 6.8 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 2 AM TUESDAY.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 3.5 FEET BY EARLY THURSDAY 
  MORNING.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.  
  SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.

$$

PAC043-082025-
/O.CON.KCTP.FL.W.0008.000000T0000Z-000000T0000Z/
/MIDP1.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
326 AM EST TUE MAR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT MIDDLETOWN.
* AT 1 AM TUESDAY THE STAGE WAS ESTIMATED TO BE 11.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE CREEK IS EXPECTED TO BE CRESTING AT THIS TIME AND WILL BEGIN TO RECEDE OVER THE NEXT COUPLE OF HOURS.
* AT 11.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET BRIDGE.

$$
GARTNER/STEINBUGL
111 
WGUS81 KCTP 081552
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1052 AM EST TUE MAR 8 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  SWATARA CREEK AT MIDDLETOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

&&

PAC043-081622-
/O.CAN.KCTP.FL.W.0008.000000T0000Z-110308T1552Z/
/MIDP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 AM EST TUE MAR 8 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SWATARA CREEK AT MIDDLETOWN.
* AT 10 AM TUESDAY THE STAGE WAS ESTIMATED AT 10.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* THE CREEK WILL CONTINUE TO SLOWLY FALL THIS AFTERNOON.
* AT 11.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET
  BRIDGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 7, 11:49 AM EST, 0 minutes earlier.

Area forecast discussion, Mar 7, 11:49 AM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1149 AM EST MON MAR 7 2011

.SYNOPSIS...
STRONG HIGH PRESSURE WILL PRESS SOUTHWARD FROM CANADA TODAY AND
KEEP IT DRY THROUGH AT LEAST WEDNESDAY MORNING. ANOTHER MOISTURE
LADEN STORM WILL HEAD NORTHEAST FROM THE SOUTHERN PLAINS LATE
TUESDAY...LIKELY BRINGING HEAVY RAIN AND MORE SNOW TO THE REGION
LATE WEDNESDAY INTO EARLY FRIDAY. THIS NEXT STORM COULD CREATE
MORE FLOODING DUE TO THE COMBINATION OF RAIN AND SNOWMELT.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
HIGH PRESSURE RIDGING SE INTO OHIO LATE THIS MORNING /WITH STRONG
SUBSIDENCE/ WILL KEEP SKIES CLEAR THIS AFTERNOON AND THIS EVENING.

STRONGER LLVL PRESSURE GRADIENT ON THE BACK SIDE OF THE DEPARTING
STORM OVER NEW ENGLAND WILL CREATE A GUSTY NW WIND THROUGH THE MID
AFTERNOON. AS THE RIDGE SLIDES EAST ACROSS THE AREA LATER TODAY
AND TONIGHT...WINDS WILL DIMINISH THEN GO LIGHT AND VARIABLE TONIGHT.

FCST HIGH TEMPS ARE AT LEAST A FEW DEG LOWER THAN MOST GUIDANCE...DUE
TO HIGH ALBEDO OF THE FRESH SNOWPACK AND LOW DEWPOINTS ONLY IN THE
TEENS.

MAX TEMPS WILL RANGE FROM ABOUT 30F IN THE NW MTNS...TO THE UPPER
40S IN THE LOWER SUSQ VALLEY.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH TUESDAY NIGHT/...
AREA OF MID AND HIGH CLOUDS WILL ADVECT EAST ACROSS THE STATE LATE
TONIGHT. THE MAIN EFFECT OF THIS RATHER THIN CLOUD DECK WILL BE TO
CURB TEMP DROP AND MINS BY A FEW DEG F. MORNING MINS WILL RUN AROUND
10F IN THE NRN TIER AND L20S S.

TUESDAY LOOKS FAIR WITH JUST HIGH CLOUDS PASSING OVERHEAD.
MAXES WILL TAKE A RUN AT NORMALS - BUT MIGHT NOT GET THERE WITH
HEAVY SNOW STILL TO MELT OFF IN THE NRN HALF AND CENTRAL MTS. SEE
HYDRO SECTION FOR MORE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE WEATHER PATTERN LOOKS TO REMAIN VERY ACTIVE THROUGH THE PERIOD
AS ANOTHER STRONG TROUGH IS FORECAST TO BE APPROACHING THE REGION
BY MID WEEK. THE MAIN STORM LOOKS LIKE IT WILL MOVE IN FROM THE
WEST LATE WED AND LAST INTO FRIDAY MORNING. HAVE RAISED POPS INTO
CATG RANGE FOR THAT TIME FRAME. HEAVY RAIN IS BECOMING LIKELY AND
SNOW IS ALSO POSSIBLE...BRINGING A SENSE OF DEJA VU. SEE HYDRO
SECTION FOR MORE. ECMWF/GEFS/GFS ALL SHOW THE UPPER TROF GOING
NEGATIVE WITH THE APPROACHING FRONT SLOWING AND BECOMING WAVY.

AFTER THE SYSTEM PASSES...LOOKS LIKE ANOTHER SHOT OF COLD AIR FOR
NEXT WEEKEND AS MARCH STAYS RATHER CHILLY...STORMY AND GENERALLY
UN-AGREEABLE.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
ALL AIRFIELDS WILL SEE SKC THIS AFTERNOON INTO EARLY TONIGHT. THE
MAIN WEATHER ELEMENT IMPACTING FAP WILL BE SUSTAINED NW WINDS OF
10-15 KTS...WITH GUSTS BETWEEN 20-25 KTS. THE WIND WILL START TO
DIMINISH LATE THIS AFTERNOON AS SFC RIDGE AXIS APPROACHES FROM
THE WEST.

OUTLOOK...
TUE...NO SIG WX EXPECTED.
WED...RAIN/LOW CIGS POSS LATE...ESP WEST.
THU...RAIN/LOW CIGS POSSIBLE. RAIN MAY TURN TO A PERIOD OF HEAVY
WET SNOW ACROSS THE WESTERN HALF OF THE STATE LATE IN THE DAY OR
AT NIGHT.
FRI...RAIN/WET SNOW WITH LOW CIGS POSS...ESP EARLY.

&&

.HYDROLOGY...
JUST A COUPLE OF POINTS IN FLOOD ALONG THE SWATARA CREEK NOW...AND
THE CREST WILL NUDGE MIDDLETOWN TO PERHAPS BARELY ABOVE FLOOD
STAGE THIS AFTERNOON.

CRESTS ALONG THE WEST BRANCH POINTS WELL BELOW EARLY THIS
AFTERNOON...WITH THE NORTH BRANCH CREST WORKING ITS WAY BETWEEN
WILKES BARRE AND DANVILLE THIS AFTERNOON AND TONIGHT.

THE COMBINED CREST WILL REACH THE LOWER SUSQ VALLEY AND KEEP
HARRISBURG UNDER FLOOD STAGE BY A FOOT OR SO BEFORE
DAWN TUESDAY...AND MARIETTA AROUND OR JUST UNDER FS DURING THE MID
TO LATE MORNING HOURS TUESDAY.

THE HEAVY...WET/HIGH WATER-CONTENT SNOW WILL MELT OFF STEADILY
DURING THE DAYLIGHT HOURS TODAY THROUGH WEDNESDAY...AND WILL KEEP
THE WATERWAYS RUNNING HIGH. THEN...THE ADDITIONAL RAIN/WATER THAT
IS EXPECTED TO FALL DURING THE MID-WEEK STORM LOOKS HEAVY. ANOTHER
1-2 INCHES IS ALMOST CERTAIN. THE MAIN STEM SUSQ WILL JUST BE ON
THE WAY DOWN AT THE TIME THE RAIN/PRECIP MOVES IN AND THERE IS A
REAL WORRY FOR RENEWED AND WORSE FLOODING LATER THIS WEEK.

&&

.CLIMATE...
SEE RERMDT AND RERIPT FOR DETAILS ON THE RECORD DAILY RAINFALL AT
BOTH SITES AND RECORD SNOWFALL AT WILLIAMSPORT YESTERDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DANGELO/LAMBERT
LONG TERM...DANGELO/LA CORTE
AVIATION...LAMBERT/GARTNER
HYDROLOGY...LAMBERT
CLIMATE...LAMBERT
Hazardous weather outlook, Mar 7, 6:31 AM EST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
631 AM EST MON MAR 7 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-081145-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
631 AM EST MON MAR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RUN OFF FROM THE RAINS OF THE PAST DAY AND SNOW FROM THE RECENT
STORM MELTING WILL KEEP WATERWAYS RUNNING HIGH EARLY THIS
WEEK. ANOTHER STORM WILL MOVE IN DURING THE MIDDLE OF THE WEEK.
THE STORM WILL BRING MORE HEAVY RAIN AND SOME SNOW TO THE REGION.
THIS WILL LIKELY RENEW FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT SNOW AND ICE
ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 8:00 PM ESTAreal Flood AdvisoryCTPAdams, Bedford, Blair, Centre, Clearfield, Clinton and 18 more6 hr
Mar 6, 9:44 PM ESTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill25 hr
Mar 6, 9:44 PM ESTRiver Flood WarningCTPDauphin, Lebanon30 hr

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.